# SDR SA05018

- Difficulty date: February 8, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT TEST SYSTEM INOPERATIVE.  MAINTENANCE RESET THE CIDS SYSTEM.  TEST PERFORMED SATISFACTORILY.
